# SDR MALA976392

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RIGHT ENGINE MOMENTARY POWER INTERRUPTION.  ENGINE RECOVERED NORMALLY IN ICING CONDITIONS.  NO POWER LEVER MOVEMENT OR CTOT.  MAINTENANCE TROUBLE SHOT ROLLBACK IAW GEMM TABLE 103, F16, 101B, CHAP 72-00-00.  DDT SHIFT WAS LESS THAN 25 DEGREES, NO FURTHER ACTION REQUIRED.  ALL OTHER CHECKS GOOD.
